# SDR UALA2009080302317

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 53,156 hours, 19,221 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: 7491
- Condition: Faulty
- Location: Door 1l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOWER SUPPORT BRACKET BROKEN.  REPLACED & INSPECTED SLIDE.  MANAGEMENT INSPECTED INSTALLATION AND CONFIRMED WITH AMT THAT PROPER PROCEDURES WERE FOLLOWED.
